# SDR 2008UALA00810

- Difficulty date: February 12, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 33,322 hours, 12,768 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 60592101
- Condition: Reads Low
- Location: Lt Owing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA SIDS PANEL AT 1L CAUTION ILLUMINATED.  CANT RESET.  FOUND LT OVERWING BOTTLE PRESSURE LOW.  UNKNOWN LEAK AT BOTTLE.  REPLACED THE OVERWING SLIDE BOTTLE, PRESSURE CHECK OK AND LIGHT WENT OUT.
